# SDR SWAA2021092210361

- Difficulty date: August 23, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING MATERIAL FLOOR PANEL 241DF AT PASSENGER CABIN ; 2021-392018 / REPAIRED FLOOR PANEL 241DF AT PASSENGER CABIN AS PER B737-700 SRM 53-00-50-2R-1 REPAIR 1
